Header

UZH-Logo

Maintenance Infos

Das lineare agency-modell bei asymmetrischer information über den agentennutzen


Göx, Robert; Budde, Jörg; Schöndube, Jens Robert (2002). Das lineare agency-modell bei asymmetrischer information über den agentennutzen. Zeitschrift für Betriebswirtschaft, 54(1):65-79.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Business Administration
Dewey Decimal Classification:330 Economics
Language:German
Date:2002
Deposited On:14 Nov 2013 11:00
Last Modified:05 Apr 2016 17:09
Publisher:Springer
ISSN:0044-2372
Other Identification Number:merlin-id:8237

Download

Full text not available from this repository.